| Model Number |
350974 |
| Medical Device Problem Code |
Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
Patient has experienced two significant jumps in rv threshold since changeout, both resulting in er visits due to dizziness as she is dependent.No underlying lead integrity issue could be identified from lead trend data as impedance is stable and no noise is present in recordings.Provocative movements and pocket manipulation revealed no noise and no change in impedance measurements.Lead remains implanted.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.